MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,13MM,MTX; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,13MM,MTX; DENTAL IMPLANT
Model Number TSVM6B13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Osteolysis (2377)
Date of Event 10/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Weight unknown / not provided.Pma/510(k) number: k101880.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant on tooth site #3 was loose during a follow up appointment and removed due to a fracture.Symptoms as a result of the event: pain, inflammation and bone loss.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One imp, tsv, mcol mg, 6.0mm, 13mm, mtx (tsvm6b13) was returned for investigation.Visual evaluation of the product identified signs of use.Bone debris on external threads.Fractured collar was identified.Bone loss could not be verified.Summary investigation attached in complaint.Functional testing could not be performed since the product was fractured.Pre-existing condition noted on the per was low bone density ¿ type iii, bruxism, and placed on a previously allografted site.The reported device had been placed on tooth #3 (universal) for approximately 4 years.X-ray or picture image was not provided.Appropriate documentation was reviewed.Dhr review for the lot (1220484) had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.All products were conforming at the time they left zimvie.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1220484) for similar events and no other complaint was identified.Mar post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction (fracture) did occur, and the reported event was confirmed.Bone loss could not be verified.Summary investigation attached in complaint.The following sections have been updated: g6: checked "follow-up." h3: changed "no" to "yes.".

Brand Name
IMP,TSV,MCOL MG,6.0MM,13MM,MTX
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16462909
Report Number0002023141-2023-00657
Device Sequence Number12399079
Product Code DZE
UDI-Device Identifier00889024019690
UDI-Public(01)00889024019690(17)231004(10)1220484
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/04/2023
Device Model NumberTSVM6B13
Device Catalogue NumberTSVM6B13
Device Lot Number1220484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale